# SDR CA140520001

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 22,377 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 3813
- Condition: Broken
- Location: At Crankcase
- Part time: 583 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING OTHER MAINTENANCE IT WAS NOTICED THE BOTTOM 2 SMALL CYLINDER BASE STUDS NR 2 CYLINDER WERE BROKEN.  BROKEN STUDS REMOVED AND ALL STUDS FOR NR 2 CYLINDER BASE WERE REPLACED WITH NEW.
